# SDR 96UAL900691

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 697063
- Condition: Failed
- Location: Rt Gearbox
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

DIVERTED TO DTW UNDER AMBER ALERT WITH RIGHT ENGINE SHUT-DOWN DUE TO LOW OIL PRESSURE AND QUANTITY.  THE NR 3 AND NR 4 SCAVENGE PUMP DRIVE IDLER GEAR BEARING FAILED.  THE MAIN GEARBOX ASSEMBLY WAS REPLACED AND DISASSEMBLED FOR OVERHAUL. THIS BEARING WILL BECOME A ONE TIME USE ITEM.
